MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11103
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code Asystole (4442)
Date of Event 02/15/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.
 
Event or Problem Description
The customer contacted stryker to report that their device would not recognize the electrodes when applied to the patient.In this state the device may not be able to deliver defibrillation therapy if needed.The electrodes were immediately removed and replaced with another device's electrodes.Asystole was detected with the second device.The patient associated with the reported event did not survive.There has been no alleged device contribution to the patient outcome.
 
Additional Manufacturer Narrative
The device nor the electrodes were returned for investigation.The cause of the reported issue could not be determined.H3 other text : device not returned to manufacturer.
 
Event or Problem Description

Brand Name
QUIK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16542050
Report Number0003015876-2023-00478
Device Sequence Number15083201
Product Code DRX
UDI-Device Identifier00883873871577
UDI-Public00883873871577
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11103
Device Catalogue Number11103-000026
Device Lot Number220117-3693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK CR PLUS DEFIBRILLATOR, MKJ SN (B)(6).
Outcome Attributed to Adverse Event Death;
Patient SexFemale